# SDR DALA2024051605260

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 92,038 hours, 43,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DISC: ROW 17DEF CLEAR EEPLS LIGHT IS DAMAGED. C/A: REMOVED AND REPLACED ROW 17DEF EEPLS LIGHT ASSY PER A320 AMM 33- 51-19. OP'S TEST GOOD. (LP: 5972321)
